# SDR CA961220015

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 310920201
- Condition: Multiple Failure
- Location: Lp Turbine
- Part time: 19,943 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED DURING A START ATTEMPT THE PROP DID NOT ROTATE. THE OPERATOR REMOVED THE POWER TURBINE AND FOUND EVIDENCE OF DAMAGE. THE ENGINE WAS SENT FOR INVESTIGATION AND REPAIR. ENGINE DISASSEMBLY FOUND MULTIPLE FAILURES OF THE LP TURBINE BLADES. THE CAUSE OF THE BLADE FAILURES WAS CLEARLY RELATED TO CORROSION ATTACK OF THE CORED PASSAGE THROUGH THE BLADES.
